# SDR SWAA2021062923024

- Difficulty date: February 11, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FORWARD CORNER THRESHOLD IS CRACKED / LOCATED AND DRILLED NEW REPLACEMENT SCUFF PLATE PART# 143A8331-3; PO# 777241; IAW-SRM-51-40-05-0G-0; DWG 143A8330; 80603U 2/11/20
